Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Feb 2, 2007, 2:27 AM MST for 7 counties in Nebraska. It took effect at Feb 2, 2007, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2007, 2:27 AM MST (09:27 UTC)
- In effect from
- Feb 2, 2007, 11:00 AM MST
- Expired
- Feb 2, 2007, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 020927 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 AM CST FRI FEB 2 2007 .A FAST MOVING SURFACE TROF OF LOW PRESSURE...WILL BRING GUSTY WINDS TO THE EASTERN PANHANDLE AND PORTIONS OF NORTHWESTERN NEBRASKA THIS AFTERNOON. NORTHWESTERLY WINDS BEHIND THE TROF WILL INCREASE TO 25 TO 35 MPH...WITH PERIODIC GUSTS TO 45 MPH BY LATE AFTERNOON. WINDS ARE EXPECTED TO DIMINISH TO BELOW ADVISORY CRITERIA AFTER SUNSET...HOWEVER...WINDS WILL REMAIN BREEZY THROUGH MIDNIGHT CST (11 PM MST). NEZ004-005-022>024-035-056-094-030000- /O.NEW.KLBF.WI.Y.0005.070202T1800Z-070203T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS... CODY...MERRIMAN...KILGORE 327 AM CST FRI FEB 2 2007 /227 AM MST FRI FEB 2 2007/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS AFTERNOON. GUSTY NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL DEVELOP THIS AFTERNOON ACROSS THE EASTERN PANHANDLE AND PORTIONS OF NORTHWESTERN NEBRASKA. PERSONS DRIVING LIGHT WEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHEN DRIVING THIS AFTERNOON...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$ CLB
2 follow-up statements
000 WWUS73 KLBF 021756 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1156 AM CST FRI FEB 2 2007 .NORTHWEST WINDS WILL INCREASE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE FORCES A SURFACE TROUGH SOUTH ACROSS THE NEBRASKA BORDER. NEZ004-005-022>024-035-056-094-030000- /O.CON.KLBF.WI.Y.0005.070202T1800Z-070203T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS... CODY...MERRIMAN...KILGORE 1156 AM CST FRI FEB 2 2007 /1056 AM MST FRI FEB 2 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
000 WWUS73 KLBF 022353 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 553 PM CST FRI FEB 2 2007 NEZ004-005-022>024-035-056-094-030100- /O.EXP.KLBF.WI.Y.0005.000000T0000Z-070203T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS... CODY...MERRIMAN...KILGORE 553 PM CST FRI FEB 2 2007 /453 PM MST FRI FEB 2 2007/ ...WIND ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS AFTERNOON... NORTHWEST WINDS ACROSS WESTERN NEBRASKA HAVE SUBSIDED TO BELOW WIND ADVISORY LEVELS AND WILL CONTINUE TO SUBSIDE THIS EVENING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ KAR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Feb 2, 2:20 AM MST, 7 minutes earlier.
Area forecast discussion, Feb 2, 2:20 AM MST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 AM CST FRI FEB 2 2007 .DISCUSSION... TEMPS HAVE FALLEN TO SINGLE DIGITS BELOW ZERO TO NEAR ZERO ACROSS CWA THIS MORNING WITH LBF DOWN TO 9 BELOW SO FAR. MANY ASOS REPORTS HAVE WINDS BORDERLINE WC ADV...BUT MANY NDOR SITE REMAIN STRONG ENOUGH THAT WILL CONTINUE WITH ADV THROUGH MORNING. OTHER HEADLINES TODAY WILL INCLUDE WIND ADVISORY FOR THE AFTERNOON ACROSS NW CWA. H20 SHOWING WAVE OVER SASK DROPPING DOWN IN AMPLIFIED NORTHERLY FLOW...WHICH WILL MOVE INTO W.DAKOTAS BY LATE AFTERNOON AND PUSH SECONDARY FRONT/WIND SHIFT LINE INTO NW CWA. DECENT PRESS RISE BEHIND THIS BOUNDARY COMBINDED WITH COOLER TEMPS ALOFT WITH MID LEVEL TROF WILL STEEPEN LAPSE RATES LEADING TO GOOD UNIDIRECTIONAL FLOW FOR GOOD MOMENTUM TRANSFER. FLOW IS SUCH THAT FAR NW CWA MAY BE IN SHADOW OF BLACK HILLS BUT MUCH OF WESTERN SANDHILLS/EASTERN PANHANDLE SHOULD GET SOME GUSTS OVER 40 MPH BY MID AFTERNOON. TEMPS TODAY AND THROUGHOUT FORECAST REALLY A NIGHTMARE TO FORECAST. WITH STRONG WESTERLY FLOW AND GOOD MIXING/DOWNSLOPE FLOW WOULD EXPECT TEMPS TO RISE THIS AFTERNOON. GUIDANCE IN MID UPPER 20S IN THE WEST BUT HARD TO BITE ON THIS CONSIDERING THE ARCTIC AIRMASS SO WENT NEAR THE NAM 2M TEMPS WITH SOME TWEAKS. AS MAIN MID LEVEL TROF ROTATES ACROSS UPPER MO VALLEY THIS EVENING...LAPSE RATES REMAIN HIGH ACROSS NE ZONES AND PROFILES SHOW SMALL CHANCE THAT -SHSN COULD MAKE TO GROUND SO ADDED SMALL POPS. COLD TEMPS AGAIN TONIGHT AND WINDS LOOK TO REMAIN ABOVE 10 MPH SO ANTOHER ADV NOT OUT OF QUESTION. SATURDAY INTO EARLY NEXT WEEK H5 LOW TRANSITIONS FROM NORTHERLY TO A MORE NW FLOW SCENARIO AS UPPER RIDGE MOVE FARTHER ONTO WEST COAST. THIS ALLOWS UPPER JET TO SLOWLY MIGRATE FROM ACROSS ROCKIES TO THE MO VALLEY AND WOULD EXPECT A BETTER CHANCE FOR WARMER AIR TO SPREAD INTO WESTERN ZONES. THIS REFLECTED IN GRIDS ATTM AND ONLY MINOR TWEAKS NEEDED...BUT CONFIDENCE LOW SEEING ARCTIC FRONT MOVE TO FAR EAST ESPECIALLY WITH SNOW COVER IN PLACE...HENCE NO MAJOR CHANGES. .AVIATION DISCUSSION... VFR CONDITIONS SHOULD REMAIN IN PLACE ACROSS CWA THROUGH AFTERNOON. MVFR CONDITIONS MAY MOVE INTO EASTERN PORTIONS OF 098 TWEB ROUTE AFTER SUNSET THROUGH EARLY MORNING HOURS...MAINLY DUE TO LOWERING CEILING HEIGHTS AS MOVES JUST NORTH OF CWA. WINDY CONDITIONS WILL BE IN PLACE ACROSS NW CWA THIS AFTERNOON WITH SOME GUSTS APPROACHING 45 MPH FROM THE NORTHWEST. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY THRU 18Z NEZ004>010-022>029-035>038-056>059-069>071-094. WIND ADVISORY FROM NOON CST 6 PM CST FOR NEZ004-005-022>024-035-056-094. && 13/CLB
Hazardous weather outlook, Feb 1, 2:37 PM MST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 PM CST THU FEB 1 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-020745- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 337 PM CST THU FEB 1 2007 /237 PM MST THU FEB 1 2007/ ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST TO NOON FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. WIND CHILL ADVISORIES ARE POSTED FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. NORTHWEST WINDS WILL COMBINE WITH THE INCREASING COLDER AIR ARRIVING OVERNIGHT TO DRIVE WIND CHILL VALUES TO 20 BELOW ZERO OR COLDER. AT WIND SPEEDS OF 15 MPH...WIND CHILL VALUES OF 19 BELOW CAN CAUSE FROSTBITE TO OCCUR WITHIN 30 MINUTES WHEN OUTDOORS. IF GOING OUTSIDE TONIGHT THROUGH FRIDAY MORNING...BUNDLE IN LAYERS...WITH GLOVES...AND HATS...TO PROVIDE ADDITIONAL PROTECTION FOR THE BODY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BITTER COLD WIND CHILL VALUES WILL AGAIN BE POSSIBLE FRIDAY NIGHT INTO SATURDAY AS COLDER AIR PLUNGES SOUTHEAST THROUGH THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) WFO LBF
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 12:23 PM MST | Wind Chill Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 21 hr |
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.